# SDR ASOA201705103144

- Difficulty date: May 10, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 30,654 hours, 18,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522714001
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOORBEAM AT FRAME 20 CORRODED. THE FLOORBEAM WAS REPLACED IAW SRM 51-40-02.
